# SDR F3LA2024101400154

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N348FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08954
- Aircraft time: 17,171 hours, 7,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520720000
- Condition: Corroded
- Location: Zone 100
- Part time: 17,171 hours, 7,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001338200-0010.  AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORROSION ON SEAT TRACK  Y1292 AT FR 16 , FR18 AND FR20. NEED REPLACEMENT AS PER A320N SRM 51-72-11 REV. 41.   PERFORMED INSTALLATION OF NEW SEAT TRACK AT Y1292 FR 16,FR18 FR20  IAW-SRM 51-72-11-REV 41.  MX ACTION IS ACCEPTABLE.
